# SDR RAIA2009050800003

- Difficulty date: May 2, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 19,987 hours, 18,115 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2770138101
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 7916 - STL - FIRST OFFICER REPORTED SEEING FUEL LEAKING FROM RIGHT WING VENT VALVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD FLAP VALVE IAW AMM PROCEDURES.
